# SDR SIMA9701151

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123C
- Condition: Failed
- Location: Nr 1
- Component: Marathon
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3771 - CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT.  REPLACED NR 1 INVERTER.  OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
